A 21-year-old female asked:
I have never had any spots on my chest before and since taking lymecycline for two weeks my chest and back are covered?
1 doctor answer • 3 doctors weighed in
Family Medicine 39 years experience
Possible allergy: You may be allergic to the medicine. Call your doctor and see if you should stop it. If you have shortness of breath, lip or tongue swelling go to the ER. There are other causes of rashes and your doctor will probably recommend that you get seen to try to identify the cause. Stop any new soaps, detergents, lotions, perfumes, or over the counter medications for now as well.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsReviewed >2 years ago
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.